# SDR USAAD01078

- Difficulty date: April 5, 2001
- Submitted: May 3, 2001
- Operation: Air carrier
- Aircraft: N814US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48094
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 7951248502
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CLT-PIT - FLT 374 - AFTER LANDING GEAR RETRACTION TO THE NOSE GEAR RED LIGHT REMAINED ILLUMINATED.  THE LANDING GEAR WAS CYCLED AND THE LIGHT WENT OUT.  THE AIRCRAFT CONTINUED TO ITS DESTINATION AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE NOSE LANDING GEAR DOWN LOCK PROXIMITY SENSOR AND PERFORMED SUCCESSFUL NOSE LANDING GEAR RETRACTION AND EXTENSION CHECK.  (M)
